Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Canonical representations on complex hyperbolic spaces

Annotation

Decompositions of canonical and generated by them boundary representations on complex hyperbolic spaces are given.

Keywords

canonical representations; boundary representations; complex hyperbolic spaces.

Full-text in one file

Download

UDC

517.98

Pages

695-697

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.